# SDR HNAA2020033100130

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,825 hours, 45,259 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO COMM POS UNABLE TO HEAR FA OR ALTITUDE ALERTING SYS. UNABLE TO DISCERN FROM CAPT AND ATC. WHEN USING OBS DAP AND JACK NORMAL OPS. NOTE CONSTANT BACK- GROUND NOISE LIKE AN OPEN MIC ON FO SIDE. CREW ALSO REPORTED SQUEAL ON COMM 3.   REMOVED AND REPLACED DIGITAL AUDIO PANEL IAW AMM 23-51-01. OPERATIONAL TEST GOOD. OK FOR SERVICE.
